# SDR UPS06847169

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 100 MILES OUT OF SLC F/O NOTICED A LOSS OF HYDRAULIC QTY.  CREW RAN CHECKLIST AND DECLARED AN EMERGENCY.  LANDING WAS UNEVENTFUL.  FOUND LT BOGIE SWIVEL UNLOCK CYC - RELIEF VALVE STUCK IN THE OPEN POSITION.  REMOVED AND REPLACED LT RELIEF VALVE PER DEQ MM CH 32-53-02-2.  NO LEAKS NOTED.
